Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ugly-_-

BP + Moisturizer effect?

Recommended Posts

Guys, I'm thinking this for quite some time alredy. So if you apply BP and after few mins moisturizer, wont the effect of BP go away as BP causes the acne to harden and moisturizer just soften it? and isit safe to apply both BP and moisturizer on a zit =/! thanks in advance guys!

Link to comment
Share on other sites

The point of using BP isn't to make your acne harden or dry out. That's a side effect that's not particular desirable, hence, you use moisturizer. Moisturizer shouldn't make your skin worse unless the one you use has ingredients that clog your pores or irritate your skin. BP mainly works by killing anaerobic acne bacteria with oxygen. It can help get rid of existing acne to some extent, but what it's better at doing is preventing acne altogether, if you use enough of it often enough to kill all the bacteria and keep those red bumps from ever coming up.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×